On the Moore-Penrose inverse in solving saddle-point systems with singular diagonal blocks

DSpace/Manakin Repository

aaK citaci nebo jako odkaz na tento záznam použijte identifikátor: http://hdl.handle.net/10084/94957

Show full item record


Title: On the Moore-Penrose inverse in solving saddle-point systems with singular diagonal blocks
Author: Kučera, Radek
Kozubek, Tomáš
Markopoulos, Alexandros
Machalová, Jitka
Date issue: 2012
Citation: Numerical linear algebra with applications. 2012, vol. 19, issues 4, p. 677-699.
URI: http://hdl.handle.net/10084/94957
ISSN: 1070-5325
1099-1506
DOI: 10.1002/nla.798
URI: http://dx.doi.org/10.1002/nla.798
Type: article
Document version: submittedVersion
Access rights: openAccess Fulltext Request
Počet citací dokumentu:

Files in this item

Files Size Format View Description
num-lin-al-app-2012-19-4-677-kucera.pdf 958.3Kb PDF View/Open submittedVersion

This item appears in the following Collection(s)

Show full item record

Search DSpace


Advanced Search

Navigation

Browse

My Account

Statistics